# SDR DALA2024121111648

- Difficulty date: December 11, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N590NW
- Make and model: Boeing 757351
- Aircraft serial: 32990
- Aircraft time: 73,722 hours, 24,242 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5810 FOUND OVER WING FWD LH EXIT SIGN DAMAGED. CORRECTIVE ACTION: R/R OVER WING FWD LH EXIT SIGN IAW B757 AMM 35-51.OPS CKS NORMAL. (6559101)
